IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Kunio Okura (Furukawa Electric)
Secretary Fumihiko Itoh (NTT), Masato Shiino (Furukawa Electric)
Assistant Ryo Koyama (NTT), Katsunori Imamura (Furukawa Electric)

Technical Committee on Optoelectronics (OPE) [schedule] [select]
Chair Junji Uamauchi (Hosei Univ.)
Vice Chair Takeo Shimizu (Furukawa Electric)
Secretary Masaki Koutoku (NTT)
Assistant Kensuke Ogawa (Fujikura), Hiroyuki Uenohara (Tokyo Inst. of Tech.)

Conference Date Fri, Mar 2, 2012 09:05 - 18:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:00-09:05 Opening Address ( 5 min. )
Fri, Mar 2 AM 
09:05 - 10:20
(1) 09:05-09:30 Optical fiber vibration sensor and application OFT2011-72 OPE2011-198 Tatsuya Kumagai, Shinobu Sato, Shinji Komatsuzaki, Teruyuki Nakamura (Hitachi Cable)
(2) 09:30-09:55 Exploring applications of optical fiber sensors for disaster-prevention system OFT2011-73 OPE2011-199 Kenji Kamoto, Junichi Kazama (Furukawa Electric)
(3) 09:55-10:20 Determination of gasoline concentration in ethanol by using SPR sensor based on Hetero-core structured fiber optic OFT2011-74 OPE2011-200 Hiroyuki Sasaki (CSJ), Atsushi Seki, Kazuhiro Watanabe (Soka Univ)
  10:20-10:30 Break ( 10 min. )
Fri, Mar 2 PM 
10:30 - 11:45
(4) 10:30-10:55 Characterization of Polymer Optical Fiber Using Brillouin Scattering Signal OFT2011-75 OPE2011-201 Yosuke Mizuno (Tokyo Inst. of Tech.), Philipp Lenke, Katerina Krebber (BAM), Kentaro Nakamura (Tokyo Inst. of Tech.)
(5) 10:55-11:20 Individual Distribution Measurement in PON Using Pulsed-Pump-Probe Brillouin Gain Analysis OFT2011-76 OPE2011-202 Hiroshi Takahashi, Xinyu Fan, Yusuke Koshikiya, Fumihiko Ito (NTT)
(6) 11:20-11:45 Simultaneous DPSK dense WDM monitoring using linear optical sampling OFT2011-77 OPE2011-203 Tatsuya Okamoto, Fumihiko Ito, Yohei Sakamaki, Toshikazu Hashimoto (NTT)
  11:45-11:50 OFT Ceremony ( 5 min. )
  11:50-13:35 Lunch Break ( 105 min. )
Fri, Mar 2 PM 
13:35 - 15:15
(7) 13:35-14:00 Stretch-pulse mode-locking employing carbon nanotubes and graphene OFT2011-78 OPE2011-204 Amos Martinez, Shinji Yamashita (Univ. of Tokyo)
(8) 14:00-14:25 Ultrafast All-Optical Switches using Multilayer Cavity with Er-Doped InAs Quantum Dots Embedded in Strain-Relaxed Barriers OFT2011-79 OPE2011-205 Ken Morita, Hyuga Ueyama, Takahiro Kitada, Toshiro Isu (Univ. of Tokushima)
(9) 14:25-14:50 Experimental Study on Temperature Dependency of Signal Decoding in WDM/CDM Optical Hybrid Filter. OFT2011-80 OPE2011-206 Shuko Kobayashi, Kensuke Sasaki, Naoki Minato, Hideyuki Iwamura, Hiroyuki Saito, Masayuki Kashima (OKI)
(10) 14:50-15:15 Splice loss analysis of a Bragg fiber OFT2011-81 OPE2011-207 Yuusuke Nakamura, Jun-ichi Sakai (Ritsumeikan Univ.)
  15:15-15:25 Break ( 10 min. )
Fri, Mar 2 PM 
15:25 - 16:40
(11) 15:25-15:50 Optical Tunable Delay Circuit Using Optical Fourier Transformation OFT2011-82 OPE2011-208 Tomoyuki Watanabe, Tomohiko Ono, Quang Nguyen-The, Motoharu Matsuura, Naoto Kishi (UEC)
(12) 15:50-16:15 Inscription of refractive index modulated gratings in tellurite fibers OFT2011-83 OPE2011-209 Hirohisa Yokota, Kyosuke Mano, Motoaki Kobayashi, Yoh Imai, Yutaka Sasaki (Ibaraki Univ.)
(13) 16:15-16:40 Optimized design of incoming light structure for coated fiber with local-light coupling technique OFT2011-84 OPE2011-210 Hidenobu Hirota, Kazutaka Noto, Nazuki Honda, Tetsuya Manabe, Yuji Azuma (former NTT)
  16:40-16:50 Break ( 10 min. )
Fri, Mar 2 PM 
16:50 - 18:30
(14) 16:50-17:15 Trend in Optical Cabling Technology for the Multi-Dwelling Unit Buildings OFT2011-85 OPE2011-211 Tomoyuki Yokokawa, Kenichiro Ohtsuka (SEI)
(15) 17:15-17:40 MPI measurement for Bending-loss insensitive fibers OFT2011-86 OPE2011-212 Chisato Fukai, Kazuhide Nakajima, Takashi Matsui (NTT)
(16) 17:40-18:05 A study on applicability of bending-loss insensitive fiber OFT2011-87 OPE2011-213 Kotaro Saito, Kazuhide Nakajima, Toshio Kurashima (NTT)
(17) 18:05-18:30 Hole-size dependence of fiber fuse propagation in hole-assisted fiber (HAF) OFT2011-88 OPE2011-214 Kenji Kurokawa, Nobutomo Hanzawa, Kyozo Tsujikawa, Shigeru Tomita (NTT)
  18:30-18:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Katsunori Imamura (Furukawa Electric)
TEL +81-436-42-1728, FAX +81-436-42-9340
E-: i 
OPE Technical Committee on Optoelectronics (OPE)   [Latest Schedule]
Contact Address Masaki Kotoku(NTT Photonics Laboratories)
3-1, Morinosato Wakamiya, Atsugi, Kanagawa 243-0198 Japan
TEL +81-46-240-4066 FAX +81-46-240-4301
E-:aecl

Kensuke Ogawa (Fujikura Limited)
1440 Mutsuzaki, Sakura, Chiba 285-8550 Japan
TEL +81-43-484-3949 ex.4376 FAX +81-43-481-1210
E-:no

Hiroyuki Uenohara (Tokyo Institute of technology)
R2-43, 4259 Nagatsuta, Midori-ku, Yokohama, Kanagawa 226-8503 Japan
TEL +81-45-924-5038 FAX +81-45-924-5038
E-haam 


Last modified: 2012-02-10 18:57:27


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OFT Schedule Page]   /   [Return to OPE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan